AMS eContent Search Results
Matches for: msc=(13C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 66 found      Go to page: 1 2 3

[31] M. Pavaman Murthy. Zero-cycles, splitting of projective modules and number of generators of a module. Bull. Amer. Math. Soc. 19 (1988) 315-317. MR 940495.
Abstract, references, and article information   
View Article: PDF

[32] Gennady Lyubeznik. The number of equations needed to define an algebraic set. Bull. Amer. Math. Soc. 19 (1988) 273-276. MR 940486.
Abstract, references, and article information   
View Article: PDF

[33] Gennady Lyubeznik. The number of generators of modules over polynomial rings . Proc. Amer. Math. Soc. 103 (1988) 1037-1040. MR 954979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Richard G. Swan. A simple proof of Gabber's theorem on projective modules over a localized local ring . Proc. Amer. Math. Soc. 103 (1988) 1025-1030. MR 954977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Budh Nashier and Warren Nichols. Ideals containing monics . Proc. Amer. Math. Soc. 99 (1987) 634-636. MR 877030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Moshe Roitman. On stably extended projective modules over polynomial rings . Proc. Amer. Math. Soc. 97 (1986) 585-589. MR 845969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Hyman Bass and Robert Guralnick. Projective modules with free multiples and powers . Proc. Amer. Math. Soc. 96 (1986) 207-208. MR 818444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Leonid N. Vaserstein. Vector bundles and projective modules . Trans. Amer. Math. Soc. 294 (1986) 749-755. MR 825734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] P. Jothilingam. Test modules for projectivity . Proc. Amer. Math. Soc. 94 (1985) 593-596. MR 792267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Budh S. Nashier. A remark on Horrocks' theorem about projective $A[T]$-modules . Proc. Amer. Math. Soc. 89 (1983) 8-10. MR 706498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] S. M. Bhatwadekar and R. A. Rao. On a question of Quillen . Trans. Amer. Math. Soc. 279 (1983) 801-810. MR 709584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Theodore G. Faticoni. On quasiprojective covers . Trans. Amer. Math. Soc. 278 (1983) 101-113. MR 697063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Bernard R. McDonald. $R$-linear endomorphisms of $(R)_{n}$ preserving invariants. Memoirs of the AMS 46 (1983) MR 719156.
Book volume table of contents

[44] E.Graham Evans and Phillip Griffith. Syzygies of small rank. Bull. Amer. Math. Soc. 4 (1981) 329-330. MR 609043.
Abstract, references, and article information   
View Article: PDF

[45] B. R. McDonald and William C. Waterhouse. Projective modules over rings with many units . Proc. Amer. Math. Soc. 83 (1981) 455-458. MR 627668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] A. Haghany. Correction to: ``Reflexive modules over certain differential polynomial rings'' [Proc. Amer. Math. Soc. {\bf 73} (1979), no. 3, 313--318;\ MR 80e:16002] . Proc. Amer. Math. Soc. 82 (1981) 314. MR 609676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Steven E. Landsburg. Algebraic fiber bundles . Trans. Amer. Math. Soc. 266 (1981) 259-273. MR 613795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] David F. Anderson. Projective modules over subrings of $k[X, Y]$ . Trans. Amer. Math. Soc. 240 (1978) 317-328. MR 0485827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Richard G. Swan. Projective modules over Laurent polynomial rings . Trans. Amer. Math. Soc. 237 (1978) 111-120. MR 0469906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] David E. Dobbs and Ira J. Papick. Flat or open implies going down . Proc. Amer. Math. Soc. 65 (1977) 370-371. MR 0441948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Moshe Roitman. A note on D. Quillen's paper: ``Projective modules over polynomial rings'' (Invent. Math. {\bf 36} (1976), 167--171) . Proc. Amer. Math. Soc. 64 (1977) 231-232. MR 0444638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Nadine Moore. Projective moduli of certain quotient rings . Proc. Amer. Math. Soc. 56 (1976) 37-41. MR 0435056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Hans-Bjørn Foxby. Injective modules under flat base change . Proc. Amer. Math. Soc. 50 (1975) 23-27. MR 0409439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Moshe Roitman. On Serre's problem on projective modules . Proc. Amer. Math. Soc. 50 (1975) 45-52. MR 0387266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Melvin Hochster. The equicharacteristic case of some homological conjectures on local rings. Bull. Amer. Math. Soc. 80 (1974) 683-686. MR 0342510.
Abstract, references, and article information   
View Article: PDF

[56] A. V. Geramita and N. J. Pullman. A theorem of Hurwitz and Radon and orthogonal projective modules . Proc. Amer. Math. Soc. 42 (1974) 51-56. MR 0332764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Roger Wiegand. Descent of projectivity for locally free modules . Proc. Amer. Math. Soc. 41 (1973) 342-348. MR 0327737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Patrick J. Fleury. Symmetric homology over rings containing the rationals . Proc. Amer. Math. Soc. 40 (1973) 69-74. MR 0318267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Paul-Jean Cahen. Torsion theory and associated primes . Proc. Amer. Math. Soc. 38 (1973) 471-476. MR 0357384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Paul-Jean Cahen. Commutative torsion theory . Trans. Amer. Math. Soc. 184 (1973) 73-85. MR 0327735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 66 found      Go to page: 1 2 3